Linear dynamical stability in constrained thermoelasticity II. Deformation-entropy constraints.

Scott, N.H. (1992) Linear dynamical stability in constrained thermoelasticity II. Deformation-entropy constraints. Quarterly Journal of Mechanics and Applied Mathematics, 45 (4). pp. 651-662. ISSN 0033-5614

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:23
Last Modified: 24 Jul 2019 18:19
URI: https://ueaeprints.uea.ac.uk/id/eprint/20849
DOI: 10.1093/qjmam/45.4.651

Actions (login required)

View Item View Item